# SDR FDKA200607168

- Difficulty date: July 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 13,786 hours, 12,467 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6058 MCO - THE CREW NOTED THE SERVICE DOOR HAS A VERY LOUD SQUEAL IN FLIGHT.  MAINTENANCE RESEALED THE DOOR SEAL.
